Regularity of one-phase stefan problem near lipschitz initial data

Sunhi Choi, Inwon C. Kim

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

In this paper we show that, starting from Lipschitz initial free boundary with small Lipschitz constant, the solution of the one-phase Stefan problem (ST) immediately regularizes and is smooth in space and time, for a small positive time.

Original languageEnglish (US)
Pages (from-to)1693-1727
Number of pages35
JournalAmerican Journal of Mathematics
Volume132
Issue number6
StatePublished - Dec 1 2010

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this